Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Shouting, screaming and afraid of silly things. Taking clobator and torvate. Abnormal EEG. Need remedy

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Hello Doctor,

Greetings of the day ,

Im XXXXXXX from Gujarat ahmedabad, My Age is 25 , six months ago i started screaming in dreams i took dis as a normal thing or nightmares but dis problems increased , i started shouting and screaming in day time also earlier dese episodes used to come in months time , now it happens every 15 days , im unable to control my screams and afraid badly from small things like dog barking darkness etc etc etc,,,and wenever dis episode repeats symtoms are same firstly i get headache , den suffocation im unable to sleeep whole night wenever it seems like my body is awake my mind is sleeping and mind goes oversensitive and im afraid badlyyyyy whole night , i consulted a doctor 15 days ago , my MRI reports are absolutely normals , MY EEG says THIS IS AN ABNORMAL EEG SHOWING BI FONTAL SPIKE EPILEPTHFORM DISCHARGES WITH SEC GENERALIZATION HV / IPS, He Prescribed me medicines CLOBATOR 10 MG AND TORVATE 500 , Episodes are in control last weeek i was just like i screamed for few seconds but body was shivering badly and since i started dese medicines i am unable to continue my daily routine feeling lethargic whole day , unable to eat properly always feeeling like acidity , mind is like zombie , i get vomit in every 3-4 days , PLSS SUGGEST ME OR HELP ME TO OVERCOME FROM DESE PROBLEMS AND CARRY MY NORMAL ROUTINE.


Posted Sat, 26 Oct 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 16 minutes later
Brief Answer:
Symptoms could be due to seizures or panic

Detailed Answer:

Thank you for posting your query in details.

The symptoms are suggestive of seizures (a type of fits) or panic attacks. However, since the EEG is abnormal, seizures should be our first diagnosis. Normal MRI of brain is a good news.

The best medicine in this case could be oxcarbazepine. Your current symptoms seem to be side effects of medicines you are taking. Please discuss with your neurologist about side effects and the option of changing the medicines.
There is no need to worry as you would improve with treatment.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My blog:

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor